# SDR KBM2006F00046

- Difficulty date: January 20, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Valve
- Part number: MS295284
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

VALVE ASSY, UNIT LEAKING, REMOVED AND REPLACED.  (K)
